# SDR SWIA201642737

- Difficulty date: October 4, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 34,818 hours, 29,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AT THE NOSE GEAR JACK PAD. ONE JUST TO THE LEFT OF PAD AND THE OTHER APPROXIMATELY THREE INCHES FWD OF FIRST DENT. COMPLIED WITH REPAIR IAW REO.
